MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 1013470-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the right iliac artery with moderate calcification.The 6x40mm armada 18 balloon dilatation catheter (bdc) was advanced to the target lesion, and the balloon was attempted to be inflated; however, contrast was noted to be coming from the balloon.Therefore, the balloon removed from the patient a pinhole [balloon rupture] was noted on the balloon.Another armada 18 bdc was used to continue the procedure.There were adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the moderately calcified anatomy such that the balloon became damaged and subsequently ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Additional Manufacturer Narrative
D4 - catalog # updated.E1- initial reporter- first & last name updated.

Brand Name
ARMADA
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24080815
Report Number2024168-2026-00275
Device Sequence Number5879004
Product Code LIT
UDI-Device Identifier08717648208393
UDI-Public(01)08717648208393(17)281231(10)5070941
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013470-040
Device Catalogue Number1013470-040
Device Lot Number5070941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown